×

The theory of integration in a space of an infinite number of dimensions. (English) Zbl 0010.20004


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. S. Besicovitch. [1] Über die Parsevalsche Gleichung, für analytische fastperiodische Funktionen, Acta math.47 (1926), 283–295. · JFM 52.0332.01
[2] [2] Almost periodic functions (Cambridge 1932), 1–180. · JFM 58.0389.04
[3] S. Bochner-B. Jessen. [1] Distribution functions and positive-definite functions. Appears in Ann. of Math. · Zbl 0010.05904
[4] H. Bohr-B. Jessen. [1] Om Sandsynlighedsfordelinger ved Addition af konvekse Kurver, Danske Vid. Selsk. Skrifter I (8) XII 3 (1929), 1–82. · JFM 55.1068.02
[5] . Über die, Werteverteilung der Riemannschen Zetafunktion, I, II, Acta math.54, (1930), 1–3558 (1932), 1–55. · JFM 56.0287.01
[6] F. Carlson. [1] Contributions à la théorie des séries de Dirichlet. Note III, Arkiv för Mat.23 A, N:o 19 (1933), 1–8.
[7] P. J. Daniell [1] A general form of integral, Ann. of Math. (2)19 (1918), 279–294. · JFM 46.0395.01
[8] [2] Integrals in an infinite number of dimensions, Ann. of Math. (2)20 (1919), 281–288. · JFM 46.0396.01
[9] W. Feller-E. Tornier. [1] Mass- und Inhaltstheorie des Baireschen Nullraumes, Math. Ann.107 (1932), 165–187. · Zbl 0005.19901
[10] G. H. Hardy-J. E. Littlewood. [1] A maximal theorem with function-theoretic applications, Acta math.54, (1930), 81–116. · JFM 56.0264.02
[11] B. Jessen. [1]. Über eine Integrationstheorie für Funktionen unendlich vieler. Veränderlichen, D Den 7. skandinaviske Matematikerkongress i Oslo, August 1929 (Oslo 1930), 127–138.
[12] B. Jessen. [2] Bidrag til Integralteorien for Funktioner af nendelig mange Variable (Copenhagen 1930), 1–66.
[13] B. Jessen. [3] Eine Integrationstheorie für Funktionen unendlich vieler Veränderlichen, mit Anwendung auf das Werteverteilungsproblem für fastperiodische Funktionen, insbesondere für die Riemannsche Zetafunktion. Vortrag gehalten auf dem Internationalen Mathematikerkongress in Zürich, September 1932, Mat. Tidsskrift B, 1932, 59–65. · Zbl 0005.38902
[14] [4] Über die Nullstellen, einer analytischen fastperiodischen Funktion Eine Verallgemeinerung der Jensenschen Formel, Math. Ann.108 (1933), 485–516. · Zbl 0007.15604
[15] A. Khintchine. [1] Zu Birkhoffs Lösung des Ergodenproblems, Math. Ann.107 (1933), 485–488. · Zbl 0005.31502
[16] A. Kolmogoroff. [1] Über die Summen durch den Zufall bestimmter unabhängiger Grössen, Math. Ann.99, (1928), 309–319;102 (1930), 484–488. · JFM 54.0543.05
[17] A. Kolmogoroff. [2] Grundbergriffe der Wahrscheinlichkeitsrechnung. Ergebnisse der Mathematik 2, Heft 3 (Berlin 1933), 1–62.
[18] H. Lebesgue. [1] Sur l’intégration des fonctions discontinues, Ann. École norm. (3)27 (1910), 361–450. · JFM 41.0457.01
[19] R. E. A. C. Paley-A. Zygmund. [1], [2], [3] On some series of functions (1), (2), (3), Proc. Cambridge Philos. Soc.26 (1930), 337–357; 458–474;28 (1932), 190–205. · JFM 56.0254.01
[20] R. E. A. C. Paley !-N. Wiener-A. Zygmund [1] Notes on random functions, Math. Zeitschr.37 (1933), 647–668. · Zbl 0007.35402
[21] F. Riesz. [1] Über Systeme integrierbarer Funktionen, Math. Ann.69 (1910), 449–497. · JFM 41.0383.01
[22] . [2] Sur une inégalité intégrale, Journ. London Math. Soc.5 (1930), 162–168. · JFM 56.0232.02
[23] . [3] Sur un théprème de maximum de MM. Hardy et Littlewood, Journ. London Math. Soc.7 (1932), 10–13. · Zbl 0003.39201
[24] H. Steinhaus. [1] Sur la probabilité de la convergence de séries I, Studia math.2 (1930), 21–39. · JFM 56.0905.01
[25] . [2] Über die Wahrscheinlichkeit dafür, dass der Konvergenzkreis einer Potenzreihe ihre natürliche Grenze ist, Math. Zeitschr.31 (1930), 408–416. · JFM 55.0187.01
[26] S. Ulam. [1] Zum Massbegriffe in Produkträumen, Verhandlungen des internationalen Mathematiker-Kongresses Zürich 1932, II, 118–119.
[27] C. de la Vallée-Poussin. [1] Sur la transformation d’une intégrale multiple en une intégrale simple, Ann. Soc. Sci. Bruxelles35 (1911), 189–190.
[28] N. Wiener [1] The mean of a functional of arbitrary elements. Ann. of Math. (2)22 (1921), 66–72. · JFM 47.0935.02
[29] A. Winter. [1] Upon a statistical method in the theory of diophantine approximations, Amer. Journ. of Math.55 (1933), 309–331. · JFM 59.0999.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.